# SDR 05FDEA02473

- Difficulty date: August 16, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX EA 7-5330-72293B PT2, FOUND FASTENER HOLES ON EDGE OF C-CHANNEL FRAME BS 620 STR 2 RT.  REPAIRED PER SRM 53-10-1.
